# SDR A6WA201140961

- Difficulty date: November 3, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 22,558 hours, 21,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 1283B
- Condition: Failed
- Location: Landing Gear
- Part time: 22,558 hours, 21,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF.  NR 1 AND 2 HYD NORMAL, NR 3 HYD HAD 90 PERCENT AND 3200 PSI.  LOUD THUMPING AND SHAKING.  ALL RETURNED TO NORMAL ONCE GEAR DOWN IAW QRH.  R & R LANDING GEAR PRIORITY VALVE.
